# SDR CALA0300195

- Difficulty date: April 6, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N15659
- Make and model: Boeing 737524
- Aircraft serial: 28920
- Aircraft time: 13,366 hours, 7,107 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AILERON UPPER SKIN WAS DENTED BY HAIL.  ONE DENT MEASURED 0.027 INCH DEEP AND 1.25 INCH DIAMETER.  THE OTHER MEASURED 0.031 INCH DEEP AND 0.75 INCH DIAMETER.  THE DAMAGED SKIN WAS REPAIRED IAW ECRA 5760-01007.
